# SDR DALA2023042603254

- Difficulty date: April 26, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 85,735 hours, 11,350 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 FWD CENTER BELLY PANEL 191AB HAS AREAS OF DELAMINATION. CORRECTIVE ACTION: REPAIRED IAW PRI 608277-14 AND ER/A 608277-14. (2737791)
